Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Metformin Question
    avatar
    KittyKatJenn posted:
    I am taking 1500mg of Metformin. I have been so exhausted for the last 2 weeks! I was having tummy issues, but I figured that was from not enough water.

    Anyone who has taken this dose had these issues? I mean, being sick at my stomach is a side effect, but being so tired? Just wondering...thanks!
    Reply


    Helpful Tips

    TTC Basics you need to know
    Ask yourself the following questions: What steps are you using to concieve?? Are your cycles regular? How long have you actively been ... More
    Was this Helpful?
    6 of 6 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Fertility Center